# SDR NOCA04712

- Difficulty date: June 5, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 38677R42993L4
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 2 DOOR EXTERIOR EMERGENCY LIGHTS INOP AT RIGHT AND LEFT.  REPLACED TWO BATTERY PACK FOR R4 AND L4 EMERGENCY LIGHT & TEST OK AS PER B767 33-51-07.
